Jump to content

Update On Meds


Recommended Posts

Hi everyone,

As some of you know they put me on Norpace and then increased the Florinef. Well I was having episodes of really high blood pressure/low pulse/high pulse low blood pressure. Sorry I know confusing.

Anyway I was feeling pretty bad and was able to get into the Dr the following day, he took me off Florinef and put me on Midodrine. I couldn't fill the Midodrine right way but stopped the Florinef. Still having problems with blood pressure and heart rate. So I called and told the Dr and I'm now on Midodrine only.

I've been on it for 3 days now and am still pretty POTSY. My blood pressure has not been high, but it is now too low and my heart rate is too high. It's been giving me headaches too. I don't see it helping. [sigh]

I thought Midodrine should work right away?

Link to comment
Share on other sites

Hmm it's immediate to a certain extent, but especially with coming off of the Florinef, maybe the dosage isn't high enough for you, esp. if your BP is too low and HR too high. I'd say try another couple of days and then call the doc again.

Hope you're feeling better soon!!

Link to comment
Share on other sites

Hi Amby,

I'm doing a trial of Midodrine right now too. I tried it 10 years ago too, so this is actually my second trial. My doctor told me that the medicine is short acting, so you'll know when it is in and out of your system, but that it could take up to two weeks to know if it is actually helping you to feel better overall.

Usually the dose starts at 2.5mg, but it can be worked all the way up to a max of 20mg at a time. So you can ask your doctor about slowly increasing your dose until you find one that works for you.

My bp has been extra low lately too and I have no idea why. Even with the Midodrine my blood pressure is about 85/55 lying down! I've been pushing fluids and salt. I've checked all the side effects of my meds to see if any of them cause low bp, but can't figure it out. Hmmm...

So sorry you're having difficulty with the meds. I hope that you and your doctor can find a solution soon.

Rachel

Link to comment
Share on other sites

Hi,

He started me out at 5mg. It's giving me headaches too, I don't know if that will ease after awhile. It did with the Florinef. But It's like I'm not even on meds when you look at my vitals. You would think it would help a little? I can't handle the headaches though, they turn into migraines and I can't even lay down. I'm going to call the Dr at 9am. Thanks guys!

Good luck Rachel.

Link to comment
Share on other sites

hey amby, if you are concerned with vitals, i'd give another beta a try.......personally, and i know everyone is different and responds differently, but after taking a gazillion different types of meds to slow my rates, sotalol seemed to work very well for me..........just a med to mention to your doc if you are noticing your vitals are crazed........what are your rates? BP? one thing though if you do decide you want to try sotalol, this can cause QT prolongation (basically in simple terms it can trigger bad rhythms) so ECG monitoring every month or so is A MUST if you are going to be on this medication........

i hope you start feeling better soon.....

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...